# SDR UALA2011053102617

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 56,135 hours, 6,700 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 45HJK EMERGENCY LIGHT INOPERATIVE.  FOUND CONNECTOR DISCONNECTED, CONNECTED AND SECURED, OP CHECKED GOOD.
